# SDR IPXA2025030552553

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - UPR CNTR SHROUD RETAINING HARDWARE BUSTED; PLASTIC NUTPLATE; PX DOOR CONECTING ARM APPROVED
